... withdrawals are so severe that I am having to take some percocet per my doctors orders to deal with life. When can I expect for the withdrawals to subside? I was on 50 mcg for 1 year and prior to that 75 mcg for 2 years. Before that 100mcg for a year. To get off of it my doctor had me take 25 mcg for two weeks and lastly 12 mcg for 2 weeks. I have chronic pain from two cervical disc fusions. Now I have ringing in my ears, body aches and anxious overall muscle tension. I am struggling bad and need to get on with my life.
It looks like you tapered slowly but may not have tapered down low enough on the patch, so, you are having to use percocet to relieve pain. The brain likely went "offline" and still hasn't figured out that it has to reboot in order to restore the natural neurotransmitter to receptor site connection that normally sends natural opiate to the body. I also see that you have had some injury, if there are any safe exercises that you can do, this will help get the brain rebooted so that it will start up the damaged system again. Make sure you are safe and comfortable and start doing a small amount of exercise and work up slowly. This sends a signal to the brain that the system needs to reboot, it also produces endorphins that will make you feel better mentally and physically and it will help regulate the eat-sleep-wake cycles. I also had some restless body tension when I was trying to taper off suboxone, I noticed it decreased when I had a chance to do some exercise.
On days that I couldn't, it went back up. Please make sure you don't do any exercise that could cause you discomfort, but if there is some you can do, it will help. Some antidepressants also help people with pain and making them feel better, with more purpose, so they can get on with their lives. Tell your doctor what you are feeling so you can work together to get you feeling better.
its hard, different for one person that it is another, I had Chronic Pain and that being said I had to go onto another medication, I had another friend that was on 50mcg for a week she called me up and asked what in the world was wrong? I told her she needed to talk with her doctor and let him know what was going on your doctor needs to know! caringsonbj P.S. let us know how you are doing, we are interested Billy (Caringsonbj)
The severe withdrawls should subside within the day or two from starting the percocet. Keep in mind, when you want to, you will have to taper off the percocet slowly or you will get withdrawl symptoms from it too.
Have you considered non narcotic alternatives like Lyrica or Cymbalta. The help with nerve pain. Only your doctor can know if these might help you but was just a thought.
I tried to get off opiates going down on the Fentanyl patch from 125 mcg to 112 mcg for two weeks, then 100 mcg for two weeks, then 87 mcgs for two weeks, etc and for 12-13 of the 14 days I was in severe withdrawal and that was with still using Oxycodone and Fentora some. Everyone is different - could be you need to wait it out or use a stronger amount of Percocet then withdraw from it very slowly. What does your doctor say? Mine couldn't believe I was having that much problems, but my body has always been very sensitive. I hope you get feeling better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jul 2010 • 1 answer
Posted 27 Sep 2013 • 4 answers
Posted 11 Jun 2014 • 7 answers
Posted 15 Jul 2016 • 1 answer
Posted 20 Oct 2016 • 1 answer